Alert archive / West Virginia / Freeze Warnings in 2012

Freeze Warning 9, NWS Charleston, WV

October 7, 2012Barbour County, Upshur County, West Virginia

NWS Charleston, WV issued this freeze warning at Oct 7, 2012, 2:14 PM EDT for Barbour County, Upshur County, West Virginia. It took effect at Oct 8, 2012, 12:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 7, 2012, 2:14 PM EDT (18:14 UTC)
In effect from
Oct 8, 2012, 12:00 AM EDT
Expired
Oct 8, 2012, 9:00 AM EDT
In force
9 hr
Issued by
NWS Charleston, WV

Counties Barbour County, WV, Upshur County, WV

The radar

The Charleston,WV radar (KRLX), 160 km from the middle of the area, began a volume at 18:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 6.2 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2012-10-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2012-10-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1363 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

582 
WWUS71 KRLX 071814
NPWRLX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
214 PM EDT SUN OCT 7 2012

...FREEZE WATCH FOR EARLY MONDAY MORNING...

OHZ066-067-WVZ035>037-071915-
/O.CAN.KRLX.FZ.A.0006.121008T0400Z-121008T1300Z/
PERRY-MORGAN-RALEIGH-FAYETTE-NICHOLAS-
INCLUDING THE CITIES OF...NEW LEXINGTON...CROOKSVILLE...
SOMERSET...MCCONNELSVILLE...MALTA...STOCKPORT...BECKLEY...
OAK HILL...FAYETTEVILLE...MONTGOMERY...SUMMERSVILLE...RICHWOOD...
CRAIGSVILLE
214 PM EDT SUN OCT 7 2012

...FREEZE WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
FREEZE WATCH.

INCREASING CLOUD COVER OVERNIGHT WILL PREVENT A WIDESPREAD
FREEZE FROM OCCURRING MONDAY MORNING. A FEW ISOLATED POCKETS OF AT OR
BELOW FREEZING TEMPERATURES ARE POSSIBLE...HOWEVER...A WIDESPREAD
FREEZE IS NOT ANTICIPATED. THUS...THE FREEZE WATCH HAS BEEN
CANCELLED.

$$

WVZ038-039-046-047-080215-
/O.UPG.KRLX.FZ.A.0006.121008T0400Z-121008T1300Z/
/O.NEW.KRLX.FZ.W.0009.121008T0400Z-121008T1300Z/
WEBSTER-UPSHUR-POCAHONTAS-RANDOLPH-
INCLUDING THE CITIES OF...COWEN...BUCKHANNON...MARLINTON...ELKINS
214 PM EDT SUN OCT 7 2012

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
MONDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT.

* TEMPERATURES...IN THE LOWER 30S.

* TIMING...EARLY MONDAY MORNING.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS...OR ANY TENDER 
  VEGETATION...COULD BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION IF NOT PROTECTED.

&&

$$

WVZ040-080215-
/O.NEW.KRLX.FZ.W.0009.121008T0400Z-121008T1300Z/
BARBOUR-
INCLUDING THE CITIES OF...PHILIPPI...BELINGTON
214 PM EDT SUN OCT 7 2012

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
MONDAY.

* TEMPERATURES...IN THE LOWER 30S.

* TIMING...EARLY MONDAY MORNING. 

* IMPACTS...UNPROTECTED OUTDOOR PLANTS...OR ANY TENDER 
  VEGETATION...COULD BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION IF NOT PROTECTED.

&&

$$
4 follow-up statements
997 
WWUS71 KRLX 071933
NPWRLX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
333 PM EDT SUN OCT 7 2012

...FREEZE WARNING FOR THE NORTHERN WEST VIRGINIA MOUNTAINS FOR
EARLY MONDAY MORNING...

WVZ038>040-046-047-080345-
/O.CON.KRLX.FZ.W.0009.121008T0400Z-121008T1300Z/
WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
INCLUDING THE CITIES OF...COWEN...BUCKHANNON...PHILIPPI...
BELINGTON...MARLINTON...ELKINS
333 PM EDT SUN OCT 7 2012

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EDT MONDAY...

* TEMPERATURES...IN THE LOWER 30S.

* TIMING...EARLY MONDAY MORNING.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS...OR ANY TENDER 
  VEGETATION...COULD BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION IF NOT PROTECTED.

&&

$$

SL/TRM
548 
WWUS71 KRLX 080203
NPWRLX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
1003 PM EDT SUN OCT 7 2012

...FREEZE WARNING FOR THE NORTHERN WEST VIRGINIA MOUNTAINS FOR
EARLY MONDAY MORNING...

WVZ038>040-046-047-081015-
/O.CON.KRLX.FZ.W.0009.121008T0400Z-121008T1300Z/
WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
INCLUDING THE CITIES OF...COWEN...BUCKHANNON...PHILIPPI...
BELINGTON...MARLINTON...ELKINS
1003 PM EDT SUN OCT 7 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT MONDAY...

* TEMPERATURES...IN THE MID 30S.

* TIMING...EARLY MONDAY MORNING.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS...OR ANY TENDER 
  VEGETATION...COULD BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION IF NOT PROTECTED.

&&

$$
579 
WWUS71 KRLX 080848
NPWRLX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
448 AM EDT MON OCT 8 2012

...FREEZE WARNING FOR THE NORTHERN WEST VIRGINIA MOUNTAINS FOR
EARLY THIS MORNING...

WVZ038>040-046-047-081300-
/O.CON.KRLX.FZ.W.0009.000000T0000Z-121008T1300Z/
WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
INCLUDING THE CITIES OF...COWEN...BUCKHANNON...PHILIPPI...
BELINGTON...MARLINTON...ELKINS
448 AM EDT MON OCT 8 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* TEMPERATURES...IN THE LOWER 30S...MAINLY IN THE HIGHEST
  ELEVATIONS AND PROTECTED VALLEYS AWAY FROM RIVERS.

* TIMING...EARLY THIS MORNING.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS...OR ANY TENDER 
  VEGETATION...COULD BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION IF NOT PROTECTED.

&&

$$
683 
WWUS71 KRLX 081307
NPWRLX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
907 AM EDT MON OCT 8 2012


WVZ038>040-046-047-081415-
/O.EXP.KRLX.FZ.W.0009.000000T0000Z-121008T1300Z/
WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
INCLUDING THE CITIES OF...COWEN...BUCKHANNON...PHILIPPI...
BELINGTON...MARLINTON...ELKINS
907 AM EDT MON OCT 8 2012

...FREEZE WARNING HAS EXPIRED...

TEMPERATURES HAVE RISEN ABOVE FREEZING. THEREFORE THE FREEZE
WARNING HAS EXPIRED.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this freeze warning went out at Oct 7, 1:30 PM EDT, 44 minutes earlier.

Area forecast discussion, Oct 7, 1:30 PM EDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
130 PM EDT SUN OCT 7 2012

.SYNOPSIS...
MID/UPPER LEVEL WAVE STREAKS THROUGH TODAY. ANOTHER WAVE SKIRTS
SOUTHERN AND EASTERN PORTIONS OF THE REGION MONDAY. A THIRD WAVE IS
POSSIBLE MONDAY NIGHT INTO TUESDAY. COLD FRONT ON WEDNESDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
1030 AM UPDATE... FINESSED POPS AGAIN THIS MORNING BASED ON
CURRENT TRENDS. CONTINUED TO MAINTAIN A SLIGHT CHANCE THIS
AFTERNOON ACROSS NORTHERN WV AND SOUTHEAST OHIO AS UPPER TROUGH
PUSHES INTO THE REGION. OTHERWISE...NO MAJOR CHANGES.

THE MAIN ISSUE WITH THE FORECAST PERIOD IS GOING TO BE WHAT TO DO
WITH THE FREEZE WATCH. THINKING AT THIS POINT...IT MAY BE POSSIBLE
THAT A FEW OF THE CENTRAL MOUNTAIN COUNTIES ARE ABLE TO BE
DROPPED...AS A WAVE SHOULD MOVE/KEEP SUFFICIENT CLOUD COVER IN
THOSE AREAS OVERNIGHT. MAIN ISSUE IS WHAT TO DO WITH OHIO
COUNTIES...AS THEY ARE SURROUNDED BY FREEZE WARNINGS ON BOTH
SIDES...AND THE ISSUE OF HOW MUCH CIRRUS IS ABLE TO WORK ITS WAY
UP THERE IN ASSOCIATION WITH THE WAVE TO THE SOUTH...AND HOW MUCH
OF A DROP IN TEMPERATURES IT WILL PREVENT. WILL WAIT FOR
ADDITIONAL MODEL RUNS TO COME IN BEFORE MAKING A DECISION FOR THE
AFTERNOON PACKAGE.

PREVIOUS DISCUSSION BELOW...
QUITE A CHALLENGING FCST IN THE NEAR TERM. FIRST ORDER OF
BUSINESS IS UPR LVL SYS TDY...COUPLED WITH SFC WAVE RIDING ALONG
STALLED OUT BOUNDARY TO S OF CWA. WEAK ECHOES NOTED CURRENTLY ON
RADAR ACROSS SW VA AND WV MTNS...WITH SOMEWHAT HEAVIER PCPN ACROSS
CUMBERLAND PLATEAU. MDL CONSENSUS IS FOR GENERALLY LIGHT QPF THIS
MORNING ACROSS SW VA...EXTENDING UP THE WV MTNS WITH SFC WAVE.
BEST ISENTROPIC LIFT LOOKS TO BE ALONG AND E OF THE EASTERN SLOPES
AND THIS IS WHERE HIGHEST POPS WERE PLACED. STILL SOME QUESTION
ABOUT HOW FAR WEST PCPN IS ABLE TO MAKE IT...GIVEN LACK OF GOOD
ISENTROPIC LIFT AND STOUT LLVL DRY LYR. WILL ALLOW SCHC POPS TO
EXTEND JUST W OF I79/US119 CORRIDOR...KEEPING WESTERN LOWLANDS AND
SE OH DRY THIS MORNING. WILL WATCH FOR APPROACH OF S/W TROF THIS
AFTN WHICH WILL HOOK UP WITH LINGERING MOISTURE OVER AREA FOR SCT
SHRA ACROSS SE OH AND N HALF OF WV. HAVE THIS COVERED WITH SOME
CHC POPS. SHOULD SEE SOME CLRING ACROSS NE KY...SW VA AND S WV
LATE THIS AFTN. ROLLED WITH LATEST LAMP GUIDANCE FOR TEMPS TDY
RESULTING IN UPR 40S TO LWR 50S OUTSIDE OF MTNS...WITH GENERALLY
40S IN HIGHER ELEVATIONS. KEPT A SMALL WINDOW THIS MORNING FOR A
RA/SN MIX AT SNOWSHOE BUT THIS IS LOOKING DOUBTFUL AS MDLS HAVE
COME IN SLIGHTLY WARMER.

MAY STILL SEE SOME STRATOCU ACROSS SE OH AND N WV THIS EVE BEFORE
TRYING TO DISSIPATE BY MIDNIGHT. HOWEVER...ANOTHER UPR LVL
DISTURBANCE WILL BE QUICKLY APPROACHING IN BASE OF MEAN TROF. THIS
SPELLS HEADACHES IN MINT FCST TONIGHT. MOS NUMBERS CONT TO COME IN
ON THE COLD SIDE WITH GENERALLY LOW TO MID 30S OUTSIDE OF THE
MTNS...WITH UPR 20S TO LWR 30S IN HIGH TERRAIN. HOWEVER...MDLS SHOW
MID/HI CLDS QUICKLY STREAMING NE INTO THE AREA LATE TONIGHT...WITH
GFS MOST BULLISH ON THIS. CRITICAL ARRIVAL TIME SLATED FOR 09-12Z.
CIRRUS CURRENTLY ON GRAVEYARD SHIFT ALLOWED TEMPS TO SPIKE UPWARDS
OF 5F AS IT MOVED IN...NOT HANDLED BY MDLS. ANOTHER FACTOR IS DRIER
AIR IN FORM OF LWR DWPTS TRYING TO SNEAK INTO E OH WHICH WOULD
RESULT IN TOO HIGH OF DWPT DEPRESSION FOR FROST SHOULD 32F OR LWR
NOT BE ACHIEVED. REGARDLESS...TOO MUCH UNCERTAINTY TO MAKE ANY CHGS
TO HEADLINES WITH THIS PACKAGE.

&&

.SHORT TERM /MONDAY THROUGH WEDNESDAY NIGHT/...
MODELS ARE SHOWING A WAVE SKIRTING SOUTHEASTERN PORTIONS OF THE
FORECAST AREA MONDAY. DIFFERENCES STILL EXIST ON HOW FAR NORTH THE
PRECIPITATION WILL MAKE IT. WILL ADD SOME POPS IN THIS REGION BUT
KEEP IN THE CHANCE CATEGORY DUE TO THE UNCERTAINTY.

NAM IS SHOWING YET ANOTHER WAVE MONDAY NIGHT INTO TUESDAY. OTHER
MODELS DO NOT HAVE THIS FEATURE CAUSING PRECIPITATION IN THE
FORECAST AREA. LAST NIGHT NAM WAS FURTHER NORTH THAN OTHER MODELS
WITH WAVE ON MONDAY...AND OTHER MODELS HAVE NOW TRENDED TOWARD THE
NAM. THEREFORE...WILL GIVE THE NAM MORE WEIGHT THAN NORMAL IN THIS
SITUATION AND ADD SOME SLIGHT CHANCE POPS. THIS ALSO EFFECTS
TEMPERATURES AND FROST POTENTIAL.

MODELS IN FAIRLY GOOD AGREEMENT WITH A COLD FRONT MOVING THROUGH ON
WEDNESDAY. WILL ADJUST TIMING OF POPS SOME DUE TO SUCH GOOD
AGREEMENT.

&&

.LONG TERM /THURSDAY THROUGH SATURDAY/...
THE GFS IS SHOWING A STRONG DEEP H5 TROUGH WITH STRONG ELONGATED
VORT MAX AROUND ITS PERIPHERY ACROSS THE GREAT LAKES AND PA. THIS
SYSTEM WILL BRING A COLD FRONT ACROSS SOUTHEAST OH AND WV
WEDNESDAY.  THE GFS/ECMWF CONTINUE TO SHOW PRESSURE GRADIENT
TIGHTENING UP ON TUESDAY NIGHT/WEDNESDAY AHEAD OF A COLD FRONT.
THIS SOUTHWEST FLOW WILL INCREASE H85 TEMPERATURES ABOUT 7 DEGREES
CELSIUS BY 12Z WED. NOTICED NO MAJOR CHANGES FROM HPC GUIDANCE FROM
PREVIOUS FCST. KEPT CHANCE POPS FOR WED AS WITH RAIN SHOWERS AND NO
THUNDER. THESE CHANCE POPS WILL DIMINISH WED NIGHT...AND EXIT EAST
TO THE NORTHEAST MOUNTAINS BY THURSDAY MORNING. MOISTURE LOOKS
LIMITED ATTM...AND H85 TEMPERATURES REMAIN ABOVE FREEZING SUGGESTING
ALL PCPN WILL FALL AS LIQUID.

EXPECT BROAD AND DRY HIGH PRESSURE OVERHEAD THURSDAY FOR MOSTLY
CLEAR SKIES...H85 TEMPS AROUND 9C PER GFS/ECMWF.

ANOTHER BUT WEAKER AND LESS AMPLIFY H5 TROUGH WILL CROSS THE GREAT
LAKES REGION FURTHER NORTH OUR AREA ON FRIDAY. MODELS SUGGEST A
ANOTHER BUT WEAKER COLD FRONT WITH LIMITED MOISTURE COULD PRODUCE
LOW CHANCES FRIDAY...WHILE A SOUTHERN STREAM SYSTEM LIFTS NORTHEAST
WITH A POSSIBLE WARM FRONT UNDER SOUTHWEST FLOW NEXT SATURDAY.
INTRODUCED CHANCE POPS SAT AND SAT NIGHT ACCORDINGLY.

USED HPC GUIDANCE FOR TEMPS AS A BASED...TWEAKING UP TEMPS UNDER
SOUTHWEST FLOW...AND DOWN DURING CLEAR NIGHTS.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
18Z SUNDAY THROUGH 18Z MONDAY... AN UPR LVL DISTURBANCE WILL MOVE
THROUGH TDY WITH LIGHT SHOWER ACTIVITY...PARTICULARLY ACROSS
SOUTHEAST OHIO AND THE HIGHER TERRAIN OF WV...WITH LOCAL MVFR
CIGS...MAINLY ACROSS THE HIGHER TERRAIN.

CHANCES FOR PRECIPITATION WILL BEGIN TO DIMINISH AFTER 21Z...WITH
GRADUAL CLEARING TAKING PLACE FROM WEST TO EAST. HOWEVER...ANY
CLEARING WILL BE RATHER SHORT LIVED AS ANOTHER UPPER DISTURBANCE
APPROACHES FROM THE SOUTH...BRINGING A CHANCE OF SHOWERS...BACK TO
THE AREA...MAINLY SOUTH OF A LINE FROM CRW TO CKB. EXPECT MVFR
CIGS TO REDEVELOP ONCE AGAIN OVER THE HIGHER TERRAIN
COUNTIES...TOWARDS THE END OF THE TAF PERIOD.

SOME MVFR FG POSSIBLE ACROSS RVR VALLEYS LATE...DEPENDING ON HOW
QUICKLY CLOUD COVER IS ABLE TO STREAM BACK INTO THE AREA.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z MONDAY...

FORECAST CONFIDENCE: MEDIUM.

ALTERNATE SCENARIOS: TIMING AND EXTENT OF PRECIPITATION AND ONSET
OF LOWER CIGS TODAY MAY VARY FROM FORECAST. DEVELOPMENT OF MVFR
FOG WILL DEPEND ON TIMING OF CLOUDS OVERNIGHT.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  M    M    M    M    M    H    H    H    H    L    L    L
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H

AFTER 18Z MONDAY...
NO WIDESPREAD AREAS OF IFR EXPECTED.

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FREEZE WATCH FROM LATE TONIGHT THROUGH MONDAY MORNING FOR
     WVZ035>039-046-047.
OH...FREEZE WATCH FROM LATE TONIGHT THROUGH MONDAY MORNING FOR
     OHZ066-067.
KY...NONE.
VA...NONE.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FREEZE WATCH FROM MIDNIGHT EDT TONIGHT THROUGH MONDAY MORNING
     FOR WVZ035>039-046-047.
OH...FREEZE WATCH FROM MIDNIGHT EDT TONIGHT THROUGH MONDAY MORNING
     FOR OHZ066-067.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...ARJ/RPY/30
NEAR TERM...SL/30
SHORT TERM...RPY
LONG TERM...ARJ
AVIATION...SL
Hazardous weather outlook, Oct 7, 4:40 AM EDT, 9 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
440 AM EDT SUN OCT 7 2012

OHZ066-067-WVZ035>039-046-047-080845-
PERRY-MORGAN-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-POCAHONTAS-
RANDOLPH-
440 AM EDT SUN OCT 7 2012

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...CENTRAL WEST
VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

FROST IS POSSIBLE MONDAY NIGHT...WITH FREEZING TEMPERATURES
POSSIBLE IN THE VALLEYS OF THE WEST VIRGINIA MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ101>103-105-OHZ075-076-083>087-WVZ005>011-013>020-026>032-040-
080845-
GREENUP-CARTER-BOYD-LAWRENCE KY-ATHENS-WASHINGTON-JACKSON OH-VINTON-
MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON-JACKSON WV-WOOD-
PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-
DODDRIDGE-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-BARBOUR-
440 AM EDT SUN OCT 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO AND MUCH OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

FROST IS POSSIBLE SUNDAY NIGHT. IF THIS POSSIBILITY INCREASES...
FROST ADVISORIES MAY BE POSTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

FROST IS POSSIBLE ONCE AGAIN MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VAZ003-004-WVZ024-025-033-034-080845-
DICKENSON-BUCHANAN-MINGO-LOGAN-MCDOWELL-WYOMING-
440 AM EDT SUN OCT 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND
SOUTHERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Freeze Warnings in West Virginia, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.